Lemsip Cold & Flu Blackcurrant Pack of 10

Lemsip Cold & Flu Blackcurrant Pack of 10

Lemsip Cold & Flu Blackcurrant Pack of 10


  • This product is limited to 2 per order, if you wish to order more please contact the pharmacy team/customer services.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Lemsip
Code: 0365809
Weight: 70g


Lemsip Cold & Flu Sachets contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, nasal congestion and lowering of temperature.

Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic).

Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

Lemsip Cold and Flu Blackcurrant makes a soothing hot drink to relieve colds and flu symptoms such as headache, high temperature and runny nose


Directions. How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 years and over: 1 sachet every 4 hours as required. Do not exceed 4 sachets in 24 hours.


not give to children under 12 years of age. DO NOT EXCEED THE STATED DOSE. Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.


Active Ingredients (per sachet) Paracetamol 650mg Phenylephrine Hydrochloride 10mg Also includes Aspartame and Sucrose